# SDR COMA0860219

- Difficulty date: April 10, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 30,170 hours, 26,281 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R100461
- Condition: Cracked
- Location: Lt Wing
- Part time: 30,170 hours, 26,281 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PLANK CRACKED ON BOTTOM SIDE JUST O/N OF JACK PAD.  PERMANENT REPAIR OF THE LOWER WING PLANK WS 148.019 LEFT IAW REO 601R-57-21-130.
